Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 124, NWS Morristown, TN

April 28, 20114 counties in Virginia; 6 counties in Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at Apr 28, 2011, 12:19 AM EDT for 4 counties in Virginia; 6 counties in Tennessee. It was in force for 56 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 28, 2011, 12:19 AM EDT (04:19 UTC)
Expired
Apr 28, 2011, 1:15 AM EDT
In force
56 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon

Counties Carter County, TN, Greene County, TN, Johnson County, TN, Sullivan County, TN, Unicoi County, TN, Washington County, TN, City of Bristol, VA, Russell County, VA, Scott County, VA, Washington County, VA

The radar

The Knoxville radar (KMRX), 127 km from the middle of the area, began a volume at 04:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 28, 1:00 AM EDTTSTM WND DMGHampton, TNTREES DOWN.
Apr 28, 1:15 AM EDTTORNADOGlade Spring, VA*** 3 FATAL, 50 INJ *** EF3. MAX WIND 130 MPH. SMALL CHURCH DESTROYED. DAMAGE TO RESIDENTIAL AREA AND TO BUSINESSES. NUMEROUS TREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 41 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 5:44 PM EDTTornado WatchSPC7 hr
Apr 27, 4:36 PM EDTTornado Watch PDSSPC8 hr

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 4.3 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2011-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2272 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2011-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 233 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2272 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
766 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
233 m²/s²
0-3 km storm-relative helicity
271 m²/s²
Significant tornado parameter
3.5
Supercell composite
14.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

135 
WUUS54 KMRX 280419
SVRMRX
TNC019-059-091-163-171-179-VAC167-169-191-520-280515-
/O.NEW.KMRX.SV.W.0124.110428T0419Z-110428T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
1219 AM EDT THU APR 28 2011

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CARTER COUNTY IN EAST TENNESSEE...
  EXTREME EASTERN GREENE COUNTY IN EAST TENNESSEE...
  JOHNSON COUNTY IN EAST TENNESSEE...
  SULLIVAN COUNTY IN EAST TENNESSEE...
  UNICOI COUNTY IN EAST TENNESSEE...
  WASHINGTON COUNTY IN EAST TENNESSEE...
  RUSSELL COUNTY IN SOUTHWEST VIRGINIA...
  SCOTT COUNTY IN SOUTHWEST VIRGINIA...
  WASHINGTON COUNTY IN SOUTHWEST VIRGINIA...
  CITY OF BRISTOL IN SOUTHWEST VIRGINIA...

* UNTIL 115 AM EDT

* AT 1215 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 15 MILES NORTHEAST OF GATE CITY
  TO 8 MILES SOUTHWEST OF KINGSPORT...AND MOVING NORTHEAST AT 60 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  KINGSPORT...JOHNSON CITY...ELIZABETHTON...LEBANON...BRISTOL TN...
  BRISTOL VA...MOUNTAIN CITY...ABINGDON...JONESBOROUGH...GRAY...
  COLONIAL HEIGHTS...CLEVELAND...HAMPTON...HILTONS...SULLIVAN
  GARDENS...AVONDALE...UNICOI...BLOOMINGDALE...CASTLEWOOD AND
  LIMESTONE COVE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM EDT THURSDAY MORNING 
FOR NORTHEAST TENNESSEE AND SOUTHWEST VIRGINIA.

&&

LAT...LON 3653 8170 3647 8169 3640 8173 3634 8170
      3634 8184 3610 8208 3615 8222 3609 8240
      3608 8266 3648 8267 3652 8261 3659 8261
      3688 8242 3689 8232 3694 8231 3714 8190
      3698 8178 3692 8182 3679 8169 3663 8160
TIME...MOT...LOC 0419Z 240DEG 53KT 3682 8232 3649 8261

$$

DMG
1 follow-up statement
426 
WWUS54 KMRX 280436
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1236 AM EDT THU APR 28 2011

TNC019-059-091-163-171-179-VAC167-169-191-520-280515-
/O.CON.KMRX.SV.W.0124.000000T0000Z-110428T0515Z/
SULLIVAN TN-UNICOI TN-WASHINGTON TN-JOHNSON TN-RUSSELL VA-SCOTT VA-
WASHINGTON VA-CITY OF BRISTOL VA-CARTER TN-GREENE TN-
1236 AM EDT THU APR 28 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM EDT
FOR EXTREME EASTERN GREENE...CARTER...CITY OF BRISTOL...WASHINGTON...
SCOTT...RUSSELL...JOHNSON...WASHINGTON...UNICOI AND SULLIVAN
COUNTIES...

AT 1233 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM HANSONVILLE TO
COLONIAL HEIGHTS...OR ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST
OF LEBANON TO 6 MILES SOUTHEAST OF KINGSPORT...MOVING NORTHEAST AT 50
MPH.

LOCATIONS IN THE WARNING INCLUDE...
  ELIZABETHTON...LEBANON...BRISTOL TN...BRISTOL VA...ABINGDON...
  MOUNTAIN CITY...CLEVELAND...HAMPTON...WATAUGA...BENHAMS...BLUFF
  CITY...BLOUNTVILLE...ROAN MOUNTAIN...HUNTER...HILANDER PARK...
  HOLSTON...HONAKER...ROSEDALE...ELK MILLS AND SADIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM EDT THURSDAY MORNING 
FOR EAST TENNESSEE AND SOUTHWEST VIRGINIA.

&&

LAT...LON 3653 8170 3647 8169 3640 8173 3634 8170
      3634 8184 3610 8208 3615 8222 3609 8240
      3608 8266 3648 8267 3652 8261 3659 8261
      3688 8242 3689 8232 3694 8231 3714 8190
      3698 8178 3692 8182 3679 8169 3663 8160
TIME...MOT...LOC 0436Z 247DEG 45KT 3682 8212 3650 8242

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 7:28 PM EDT, 4 hours 51 minutes earlier.

Area forecast discussion, Apr 27, 7:28 PM EDT, 4 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
728 PM EDT WED APR 27 2011

.AVIATION...POWERFUL DAMAGING THUNDERSTORMS WILL CONTINUE TO AFFECT
TAF SITES EARLY IN THE PERIOD. SOME TORNADOES AND WINDS IN EXCESS
OF 60 MPH HAVE BEEN REPORTED WITH RECENT STORMS. A COLD FRONT WILL
MOVE EAST THROUGH THE TAF SITES AROUND 28/06Z. THE BULK OF THE DEEP
CONVECTION WILL HAVE MOVED NORTH AND EAST OF THE AREA. WINDS WILL
SHIFT TO THE SW - W AND REMAIN BREEZY THROUGH THE PERIOD. CIGS AND
VSBY WILL BE PREDOMINATELY VFR OUTSIDE OF STORMS.

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...WIND ADVISORY UNTIL 2 AM EDT THURSDAY FOR THE FOLLOWING ZONES:
     CHEROKEE...CLAY.

TN...HIGH WIND WARNING UNTIL 2 AM EDT THURSDAY FOR THE FOLLOWING
     ZONES: BLOUNT SMOKY MOUNTAINS...COCKE SMOKY MOUNTAINS...
     JOHNSON...SEVIER SMOKY MOUNTAINS...SOUTHEAST CARTER...
     SOUTHEAST GREENE...SOUTHEAST MONROE...UNICOI.

     WIND ADVISORY UNTIL 2 AM EDT /1 AM CDT/ THURSDAY FOR THE
     FOLLOWING ZONES: ANDERSON...BLEDSOE...BRADLEY...CAMPBELL...
     CLAIBORNE...EAST POLK...GRAINGER...HAMBLEN...HAMILTON...
     HANCOCK...HAWKINS...JEFFERSON...KNOX...LOUDON...MARION...
     MCMINN...MEIGS...MORGAN...NW BLOUNT...NORTH SEVIER...
     NORTHWEST CARTER...NORTHWEST COCKE...NORTHWEST GREENE...
     NORTHWEST MONROE...RHEA...ROANE...SCOTT TN...SEQUATCHIE...
     SULLIVAN...UNION...WASHINGTON TN...WEST POLK.

VA...WIND ADVISORY UNTIL 2 AM EDT THURSDAY FOR THE FOLLOWING ZONES:
     LEE...RUSSELL...SCOTT...WASHINGTON...WISE.

&&

SON
Hazardous weather outlook, Apr 27, 4:55 AM EDT, 19 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
455 AM EDT WED APR 27 2011

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-280900-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
455 AM EDT WED APR 27 2011 /355 AM CDT WED APR 27 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

A STRONG COLD FRONT WITH A STRONG WIND FIELD WILL MOVE ACROSS THE
TENNESSEE RIVER VALLEY TODAY...BRINGING THE POTENTIAL FOR A
SIGNIFICANT OUTBREAK OF SEVERE THUNDERSTORMS BY THIS AFTERNOON AND
EVENING. THERE WILL BE THE POTENTIAL FOR WIDESPREAD DAMAGING
WINDS...VERY LARGE HAIL...HEAVY RAINFALL...AND TORNADOES. IN
ADDITION...THERE WILL BE THE POTENTIAL FOR STRONG AND LONG-TRACK
TORNADOES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

GH

In the hours before

Local storm report, Apr 27, 11:02 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1102 PM EDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1058 PM     HAIL             9 SE BRISTOL TN         36.48N 82.08W
04/27/2011  E2.75 INCH       SULLIVAN           TN   TRAINED SPOTTER

&&
Local storm report, Apr 27, 11:17 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1117 PM EDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1106 PM     HAIL             BRISTOL TN              36.57N 82.20W
04/27/2011  E2.75 INCH       SULLIVAN           TN   AMATEUR RADIO

&&
Local storm report, Apr 27, 11:31 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1131 PM EDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     TSTM WND DMG     DEL RIO                 35.92N 83.03W
04/27/2011                   COCKE              TN   AMATEUR RADIO

            NUMEROUS TREES DOWN.

&&
Local storm report, Apr 27, 11:41 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1141 PM EDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     TSTM WND DMG     ABINGDON                36.71N 81.97W
04/27/2011                   WASHINGTON         VA   TRAINED SPOTTER

            NUMEROUS TREES DOWN.

&&
Local storm report, Apr 27, 11:52 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1152 PM EDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     TSTM WND DMG     SHARPS CHAPEL           36.34N 83.81W
04/27/2011                   UNION              TN   AMATEUR RADIO

            TREE DOWN ON TRAILER.

&&
Local storm report, Apr 28, 12:03 AM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1203 AM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 PM     HAIL             TOWNSEND                35.68N 83.75W
04/27/2011  E1.25 INCH       BLOUNT             TN   TRAINED SPOTTER

&&

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 8:16 PM EDTTornado WarningMRXLee, Wise, City of Norton29 min
Apr 27, 8:54 PM EDTSevere Thunderstorm WarningMRXRussell, Scott, Washington, City of Bristol66 min
Apr 27, 9:00 PM EDTSevere Thunderstorm WarningMRXLee, Scott45 min
Apr 27, 9:18 PM EDTTornado WarningMRXRussell, Scott, Washington, City of Bristol42 min
Apr 27, 9:37 PM EDTSevere Thunderstorm WarningMRXLee, Scott, Wise, City of Norton53 min
Apr 27, 9:50 PM EDTTornado WarningMRXRussell, Scott, Washington, City of Bristol55 min
Apr 27, 10:11 PM EDTSevere Thunderstorm WarningMRXRussell34 min
Apr 27, 10:41 PM EDTTornado WarningMRXWashington, City of Bristol64 min
Apr 27, 11:57 PM EDTSevere Thunderstorm WarningMRXWashington16 min
Apr 28, 12:51 AM EDTTornado WarningMRXWashington, City of Bristol39 min
Apr 28, 1:29 AM EDTAreal Flood AdvisoryMRXLee, Russell, Scott, Washington, Wise, City of Bristol and 1 more3 hr
Apr 27, 8:07 PM EDTTornado WarningMRXAnderson, Jefferson, Knox, Loudon, McMinn, Meigs and 3 more53 min
Apr 27, 8:10 PM EDTSevere Thunderstorm WarningMRXCampbell, Claiborne, Morgan, Roane, Scott, Union65 min
Apr 27, 8:10 PM EDTTornado WarningMRXBradley, Hamilton65 min
Apr 27, 8:26 PM EDTFlash Flood WarningMRXAnderson, Knox, Loudon, Meigs, Rhea, Roane3 hr
Apr 27, 8:29 PM EDTTornado WarningMRXCocke, Grainger, Greene, Hamblen, Hawkins, Jefferson and 2 more61 min
Apr 27, 8:29 PM EDTTornado WarningMRXMarion61 min
Apr 27, 8:42 PM EDTTornado WarningMRXMcMinn, Polk47 min
Apr 27, 8:48 PM EDTTornado WarningMRXBlount, Knox27 min
Apr 27, 8:53 PM EDTTornado WarningMRXBradley, McMinn34 min
Apr 27, 9:08 PM EDTTornado WarningMRXBledsoe, Hamilton, Rhea, Sequatchie52 min
Apr 27, 9:15 PM EDTSevere Thunderstorm WarningMRXCampbell, Morgan, Scott45 min
Apr 27, 9:17 PM EDTTornado WarningMRXBlount, Loudon, McMinn, Monroe43 min
Apr 27, 9:26 PM EDTTornado WarningMRXCocke, Greene, Hamblen, Hawkins, Jefferson, Sevier and 2 more64 min
Apr 27, 9:40 PM EDTTornado WarningMRXMeigs, Rhea, Roane50 min
Apr 27, 9:53 PM EDTTornado WarningMRXBradley, Hamilton, McMinn, Rhea25 min
Apr 27, 9:58 PM EDTTornado WarningMRXBlount, Cocke, Jefferson, Sevier62 min
Apr 27, 10:03 PM EDTAreal Flood WarningMRXAnderson, Bledsoe, Blount, Bradley, Campbell, Hamilton and 14 more8 hr
Apr 27, 10:05 PM EDTTornado WarningMRXAnderson, Campbell, Claiborne, Loudon, Morgan, Scott and 1 more40 min
Apr 27, 10:14 PM EDTTornado WarningMRXBlount, Bradley, Loudon, McMinn, Meigs, Monroe and 2 more46 min
Apr 27, 10:24 PM EDTTornado WarningMRXKnox51 min
Apr 27, 10:46 PM EDTTornado WarningMRXClaiborne, Grainger, Hamblen, Hancock, Hawkins, Union59 min
Apr 27, 10:49 PM EDTTornado WarningMRXBlount, Knox, Loudon, Monroe, Sevier26 min
Apr 27, 10:50 PM EDTTornado WarningMRXGreene, Unicoi, Washington40 min
Apr 27, 10:52 PM EDTTornado WarningMRXBlount, Loudon, McMinn, Monroe, Polk23 min
Apr 27, 10:57 PM EDTTornado WarningMRXBlount, Cocke, Jefferson, Sevier63 min
Apr 27, 11:10 PM EDTTornado WarningMRXCarter, Johnson65 min
Apr 27, 11:13 PM EDTTornado WarningMRXBlount, Knox, Loudon, Monroe47 min
Apr 27, 11:21 PM EDTTornado WarningMRXBlount, Jefferson, Knox, Sevier24 min
Apr 27, 11:27 PM EDTTornado WarningMRXCocke, Greene, Jefferson, Sevier63 min
Apr 28, 12:26 AM EDTSevere Thunderstorm WarningMRXGreene49 min
Apr 28, 12:40 AM EDTTornado WarningMRXCarter, Greene, Unicoi, Washington31 min
Apr 28, 12:59 AM EDTRiver Flood WarningMRXBledsoe, Marion, Sequatchie51 hr

Nearby

Severe Thunderstorm Warnings in Tennessee, 2011Severe Thunderstorm Warnings in Virginia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.